# SDR 2009FA0000564

- Difficulty date: June 11, 2009
- Submitted: June 24, 2009
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: KU97174
- Condition: Cracked
- Location: Power Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS DISASSEMBLED BECAUSE OF A REPORTED VIBRATION.  A CRACK WAS DISCOVERED THAT ORGINATED FROM THE CURVIC COUPLING END OF THE SHAFT, MEASURING APPROX  5.5 INCHES AND EXTENDING APPROX 300 DEGREES AROUND THE SHAFT. REPAIR STATIONW/O A105779. ENGINE TOTAL TIME AND CYCLES ARE UNKNOWN.
